# SDR AMTA200700267

- Difficulty date: May 29, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N310TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28243
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT PACK LIGHT CAME ON JUST AFTER TAKEOFF.  LIGHT STAYED OFF AFTER RESET.  MAX POWER T/O, OAT 28C.  PERFORMED PACK/ZONE TEMP CONTROLLER BITE PROCEDURE IAW FIM 21-62-00-810-801.  NO FAULTS NOTED, OK FOR SERVICE.  (K)
